MathSciNet Relay Station
MathSciNet bibliographic data
MR311559 10A25
Williams, H. C. The primality of $N=2A3\sp{n}-1$. Canad. Math. Bull. 15 (1972), 585–589.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement